MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC NOVAPLUS; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC NOVAPLUS; PACK, HOT OR COLD, DISPOSABLE
Model Number V11450-040B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reported by registered nurse that as he squeezed the "novaplus hot pack instant" to activate it, the contents squeezed out the top.

Brand Name
NOVAPLUS
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key19095969
Report Number19095969
Device Sequence Number7705395
Product Code IMD
UDI-Device Identifier10192253061406
UDI-Public(01)10192253061406
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/09/2024
Report Date (Section F) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11450-040B
Device Catalogue NumberV11450-040B
Device Lot NumberV2L284
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/09/2024